# SDR SIMA200430803

- Difficulty date: October 31, 2004
- Submitted: January 13, 2005
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 5,079 hours, 4,757 cycles
- Engine: Allsn AE3007A
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 15230
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE THIRD EMERGENCY LIGHT TO BE INOPERATIVE DURING PREFLIGHT.  MAINTENANCE REMOVED AND REPLACED THE NR 3 BATTERY CHARGER IAW MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE. (K)
